advertisement
Question
Posted by: Gemma | 2009-12-10

Cosmetics while pregnant

I see that the usual advice is to avoid hair dye and cosmetics containing chemicals such as salicylic acid and retinoids (I mean over the counter cosmetics, not prescription creams like Retin A). On the other hand, I' ve been assured that the topical steroids I use to treat psoriasis are fine. Are the cosmetics really dangerous or is the risk overblown?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Probably a bit exaggerated.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009-12-13

Probably a bit exaggerated.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement